# SDR QXEA2025021500025

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 5,364 hours, 4,259 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005811WT
- Part serial: MAY176201
- Condition: Failed
- Location: Nlg
- Part time: 13,111 hours, 8,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2244. LEFT NOSE WHEEL TIRE POPPED AT 10,000 FT WITH GEAR RETRACTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED INSPECTION OF WHEEL WELL REF. E-175 AMM 05-50-15-200-801-A. NO DEFECTS NOTED. REPLACED BOTH NLG TIRES REF. E-175-TC 3249001. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
